MathSciNet Relay Station
MathSciNet bibliographic data
MR853975 (87j:35051) 35B40 (35K65)
Friedman, Avner; McLeod, Bryce Blow-up of solutions of nonlinear degenerate parabolic equations. Arch. Rational Mech. Anal. 96 (1986), no. 1, 55–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement